Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Severe dandruff, fungus on scalp, hair loss. On zole-f lotion, nuforce-150, no relief. Treatment?

sir i m suffering from a very danger state of dandruff .. i have a white layer of dandruff and fungus on my scalp .. due to which i m suffring from hairfall(150-200) hairs daily.. sir i had consult to homeopath and allopath but nothing had happnd... i have also applied zole-f lotion and taken nuforce-150... but ntthng has happnd.. sir please help i m just 21.......
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  867
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks Zfor writing to us.
Firstly It has to be ascertained whether you are having scalp psoriasis or seborrheic dermatitis(severe dandruff)
For the same consult a qualified dermatologist, so that a proper diagnosis based treatment can be instituted.
Nevertheless, in the interim, you may start with
ketoconazole and tar based shampoo like protar k or konaz ct. Use it three days in a week. Apply the shampoo, let it sit over your scalp for 10 minutes and rinse.
apply steroid and salicylic acid lotion in night like topisal or diprovate s etc.

For the confirmation of diagnosis either you may consult a dermatologist nearby or use ASK A SPECIALIST feature of this website.
Hope that helped.
Take care
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor